MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH-LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Catalog Number CL-07924
Medical Device Problem Codes Material Separation (1562); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: during the procedure according to ifu, md found that dilator was broken.So md opened up the new kit to finish the procedure.There was no reported patient harm or consequence.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one psi sheath, a 9 fr dilator, and a lidstock for analysis.Signs of use were observed.Visual analysis revealed that the dilator hub was completely separated from the dilator body.The separation points were rough and discolored.The condition of the separation point appears consistent to that of a stress related break.No other defects or anomalies were observed.The returned dilator body was removed and reinserted through the hemostasis valve of the psi.Little to no resistance was observed as the dilator passed completely through the sheath.The dilator body was removed and the hub was inserted into the cap of the hemostasis valve.The hub was able to snap into the cap and felt secure.Performed per ifu statements, "ensure dilator hub fully snaps into sheath cap".A device history record review was performed, and no relevant findings were identified.A device history record review was performed, and no relevant findings were identified.The customer report of a separated dilator hub was confirmed through complaint investigation of the returned sample.The dilator was separated directly adjacent to the hub.The material at the points of separation showed white discoloration.This discoloration appeared consistent to that of a stress related break.A capa was implemented to address the issue of the dilator separation.The capa investigation indicates the root cause is design related.The product from the reported lot was manufactured prior to corrective actions implemented.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that: during the procdeure according to ifu, md found that dilator was broken.So md opened up the new kit to finish the procedure.There was no reported patient harm or consequence.

Brand Name
ARROW CATH-LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18453470
Report Number9680794-2024-00031
Device Sequence Number7023995
Product Code DQY
UDI-Device Identifier00801902002051
UDI-Public00801902002051
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCL-07924
Device Lot Number14F22D0077
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown